Normal forms for periodic systems

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)578-600
Number of pages23
JournalJournal of Mathematical Analysis and Applications
Volume113
Issue number2
DOIs
StatePublished - Feb 1 1986

Fingerprint

Time varying systems
Periodic Systems
Normal Form

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Normal forms for periodic systems. / Smith, Hal.

In: Journal of Mathematical Analysis and Applications, Vol. 113, No. 2, 01.02.1986, p. 578-600.

Research output: Contribution to journalArticle

@article{c440fa11f0684f03bc2441bd45eaf1cd,
title = "Normal forms for periodic systems",
author = "Hal Smith",
year = "1986",
month = "2",
day = "1",
doi = "10.1016/0022-247X(86)90326-4",
language = "English (US)",
volume = "113",
pages = "578--600",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Normal forms for periodic systems

AU - Smith, Hal

PY - 1986/2/1

Y1 - 1986/2/1

UR - http://www.scopus.com/inward/record.url?scp=0000153015&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000153015&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(86)90326-4

DO - 10.1016/0022-247X(86)90326-4

M3 - Article

AN - SCOPUS:0000153015

VL - 113

SP - 578

EP - 600

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -